# SDR COMA0660403

- Difficulty date: June 24, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 17,947 hours, 15,404 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5531- ON TAKEOFF ROLL LESS THAN 10 KTS RECEIVED TAKEOFF CONFIG WARNING/SPOILERON FAULT ON LEFT AND RIGHT.  RESET SPOILER SYSTEM PER FIM PG 105.
